# SDR UPS97222148

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 538
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON CARGO SEAT TRACK, STA 538 RBL 12.  CORROSION REMOVAL OUT OF LIMITS.  REMOVED SEAT TRACK FROM BS 480 TO 540, FABRICATED NEW SECTION OF SEAT TRACK, INSTALLED PER SRM 51-10-06, 53-10-05.
